# SDR YENA2024062100891

- Difficulty date: June 17, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N3132J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55214
- Aircraft time: 2,775 hours, 1,096 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Door
- Part number: UNKNOWN
- Condition: No Test
- Location: Rt Engine
- Stage of operation: DE
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1530, RSW-JFK. ' R ENG PCE DOOR OPEN ON DESCENT DURING ICE TEST; ACCOMPLISHED T/R PRES RELIEF DOOR OPEN INSP PER AMP 05-51-25 NO DEFECTS NOTED CLOSED PER AMP 78-36-04 A/C OK TO CONT IN SVC.'
